×

Found 6,273 Documents (Results 1–100)

A nonlinear damped transmission problem as limit of wave equations with concentrating nonlinear terms away from the boundary. (English) Zbl 07804837

PDFBibTeX XMLCite
Full Text: DOI

Rothe’s fixed point theorem and the approximate controllability of semilinear heat equation with impulses, delays, and nonlocal conditions. (English. Russian original) Zbl 07789357

J. Math. Sci., New York 276, No. 2, 334-348 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 135-149 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On solution existence for a singular nonlinear Burgers equation with small parameter and \(p\)-regularity theory. (English. Russian original) Zbl 07786637

Dokl. Math. 108, No. 1, 243-247 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 5-9 (2023).
MSC:  35K58 35K20 35B20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software